Alert archive / Georgia / Freeze Warnings in 2014

Freeze Warning 8, NWS Atlanta, GA

March 26, 201483 counties in Georgia

NWS Atlanta, GA issued this freeze warning at Mar 26, 2014, 2:49 PM EDT for 83 counties in Georgia. It took effect at Mar 27, 2014, 2:00 AM EDT. It was in force for 7 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Mar 26, 2014, 2:49 PM EDT (18:49 UTC)
In effect from
Mar 27, 2014, 2:00 AM EDT
Expired
Mar 27, 2014, 9:00 AM EDT
In force
7 hr
Issued by
NWS Atlanta, GA
All 83 counties

Baldwin County, GA, Banks County, GA, Barrow County, GA, Bartow County, GA, Bibb County, GA, Bleckley County, GA, Butts County, GA, Carroll County, GA, Catoosa County, GA, Chattooga County, GA, Cherokee County, GA, Clarke County, GA, Clayton County, GA, Cobb County, GA, Coweta County, GA, Crawford County, GA, Dade County, GA, Dawson County, GA, DeKalb County, GA, Dooly County, GA, Douglas County, GA, Emanuel County, GA, Fannin County, GA, Fayette County, GA, Floyd County, GA, Forsyth County, GA, Fulton County, GA, Gilmer County, GA, Glascock County, GA, Gordon County, GA, Greene County, GA, Gwinnett County, GA, Hall County, GA, Hancock County, GA, Haralson County, GA, Harris County, GA, Heard County, GA, Henry County, GA, Houston County, GA, Jackson County, GA, Jasper County, GA, Jefferson County, GA, Johnson County, GA, Jones County, GA, Lamar County, GA, Laurens County, GA, Lumpkin County, GA, Macon County, GA, Madison County, GA, Meriwether County, GA, Monroe County, GA, Morgan County, GA, Murray County, GA, Newton County, GA, Oconee County, GA, Oglethorpe County, GA, Paulding County, GA, Peach County, GA, Pickens County, GA, Pike County, GA, Polk County, GA, Pulaski County, GA, Putnam County, GA, Rockdale County, GA, Schley County, GA, Spalding County, GA, Sumter County, GA, Talbot County, GA, Taliaferro County, GA, Taylor County, GA, Towns County, GA, Troup County, GA, Twiggs County, GA, Union County, GA, Upson County, GA, Walker County, GA, Walton County, GA, Warren County, GA, Washington County, GA, White County, GA, Whitfield County, GA, Wilkes County, GA, Wilkinson County, GA

The radar

The Atlanta radar (KFFC), 56 km from the middle of the area, began a volume at 18:51 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Peachtre/Fal Fld, GA (KFFC), launched 12:00Z, 6.8 hours before the alert went out and 50 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Peachtre/Fal Fld, GA at 12:00Z on 2014-03-26Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Peachtre/Fal Fld, GA at 12:00Z on 2014-03-26The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -111 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1629 m above ground
0-6 km bulk shear
73 kt
0-1 km storm-relative helicity
-111 m²/s²
0-3 km storm-relative helicity
89 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

079 
WWUS72 KFFC 261849
NPWFFC

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
249 PM EDT WED MAR 26 2014

GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>084-
094-271300-
/O.UPG.KFFC.FZ.A.0006.140327T0800Z-140327T1300Z/
/O.NEW.KFFC.FZ.W.0008.140327T0600Z-140327T1300Z/
DADE-WALKER-CATOOSA-WHITFIELD-MURRAY-FANNIN-GILMER-UNION-TOWNS-
CHATTOOGA-GORDON-PICKENS-DAWSON-LUMPKIN-WHITE-FLOYD-BARTOW-
CHEROKEE-FORSYTH-HALL-BANKS-JACKSON-MADISON-POLK-PAULDING-COBB-
NORTH FULTON-GWINNETT-BARROW-CLARKE-OCONEE-OGLETHORPE-WILKES-
HARALSON-CARROLL-DOUGLAS-SOUTH FULTON-DEKALB-ROCKDALE-WALTON-
NEWTON-MORGAN-GREENE-TALIAFERRO-HEARD-COWETA-FAYETTE-CLAYTON-
SPALDING-HENRY-BUTTS-JASPER-PUTNAM-HANCOCK-WARREN-TROUP-
MERIWETHER-PIKE-UPSON-LAMAR-MONROE-JONES-BALDWIN-WASHINGTON-
GLASCOCK-JEFFERSON-HARRIS-TALBOT-TAYLOR-CRAWFORD-BIBB-TWIGGS-
WILKINSON-PEACH-
INCLUDING THE CITIES OF...CALHOUN...DAHLONEGA...CLEVELAND...
ROME...CARTERSVILLE...GAINESVILLE...MARIETTA...ATLANTA...
LAWRENCEVILLE...ATHENS...CARROLLTON...DOUGLASVILLE...EAST POINT...
DECATUR...CONYERS...COVINGTON...NEWNAN...PEACHTREE CITY...
GRIFFIN...MILLEDGEVILLE...MACON
249 PM EDT WED MAR 26 2014

...FREEZE WARNING IN EFFECT FROM 2 AM TO 9 AM EDT THURSDAY...

THE NATIONAL WEATHER SERVICE IN PEACHTREE CITY HAS ISSUED A
FREEZE WARNING...WHICH IS IN EFFECT FROM 2 AM TO 9 AM EDT
THURSDAY. THE FREEZE WATCH IS NO LONGER IN EFFECT.

* LOCATIONS...NORTH AND PORTIONS OF CENTRAL GEORGIA

* TEMPERATURES...IN THE UPPER 20S TO LOWER 30S.

* TIMING...FREEZING TEMPERATURES ARE EXPECTED BETWEEN 2 AM AND 9
  AM THURSDAY MORNING.

* IMPACTS...FREEZING TEMPERATURES MAY DAMAGE OR KILL TENDER OR 
  BUDDING VEGETATION. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FREEZE WARNING MEANS FREEZING TEMPERATURES ARE FORECAST TO
THREATEN OUTDOOR PLANTS. THOSE WITH AGRICULTURAL INTERESTS
IN THE WARNED AREA ARE ADVISED TO HARVEST OR PROTECT TENDER
VEGETATION.

&&

$$

GAZ085-086-092-093-095>097-104-105-107-271300-
/O.NEW.KFFC.FZ.W.0008.140327T0600Z-140327T1300Z/
JOHNSON-EMANUEL-SCHLEY-MACON-HOUSTON-BLECKLEY-LAURENS-SUMTER-
DOOLY-PULASKI-
INCLUDING THE CITIES OF...SWAINSBORO...WARNER ROBINS...DUBLIN...
AMERICUS
249 PM EDT WED MAR 26 2014

...FREEZE WARNING IN EFFECT FROM 2 AM TO 9 AM EDT THURSDAY...

THE NATIONAL WEATHER SERVICE IN PEACHTREE CITY HAS ISSUED A
FREEZE WARNING...WHICH IS IN EFFECT FROM 2 AM TO 9 AM EDT
THURSDAY.

* LOCATIONS...PORTIONS OF CENTRAL GEORGIA

* TEMPERATURES...IN THE UPPER 20S TO LOWER 30S.

* TIMING...FREEZING TEMPERATURES ARE EXPECTED BETWEEN 2 AM AND 9
  AM THURSDAY MORNING.

* IMPACTS...FREEZING TEMPERATURES MAY DAMAGE OR KILL TENDER OR 
  BUDDING VEGETATION. 


PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FREEZE WARNING MEANS FREEZING TEMPERATURES ARE FORECAST TO
THREATEN OUTDOOR PLANTS. THOSE WITH AGRICULTURAL INTERESTS
IN THE WARNED AREA ARE ADVISED TO HARVEST OR PROTECT TENDER
VEGETATION.

&&

$$
2 follow-up statements
968 
WWUS72 KFFC 270202
NPWFFC

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1002 PM EDT WED MAR 26 2014

GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086-
092>097-104-105-107-271300-
/O.CON.KFFC.FZ.W.0008.140327T0600Z-140327T1300Z/
DADE-WALKER-CATOOSA-WHITFIELD-MURRAY-FANNIN-GILMER-UNION-TOWNS-
CHATTOOGA-GORDON-PICKENS-DAWSON-LUMPKIN-WHITE-FLOYD-BARTOW-
CHEROKEE-FORSYTH-HALL-BANKS-JACKSON-MADISON-POLK-PAULDING-COBB-
NORTH FULTON-GWINNETT-BARROW-CLARKE-OCONEE-OGLETHORPE-WILKES-
HARALSON-CARROLL-DOUGLAS-SOUTH FULTON-DEKALB-ROCKDALE-WALTON-
NEWTON-MORGAN-GREENE-TALIAFERRO-HEARD-COWETA-FAYETTE-CLAYTON-
SPALDING-HENRY-BUTTS-JASPER-PUTNAM-HANCOCK-WARREN-TROUP-
MERIWETHER-PIKE-UPSON-LAMAR-MONROE-JONES-BALDWIN-WASHINGTON-
GLASCOCK-JEFFERSON-HARRIS-TALBOT-TAYLOR-CRAWFORD-BIBB-TWIGGS-
WILKINSON-JOHNSON-EMANUEL-SCHLEY-MACON-PEACH-HOUSTON-BLECKLEY-
LAURENS-SUMTER-DOOLY-PULASKI-
INCLUDING THE CITIES OF...CALHOUN...DAHLONEGA...CLEVELAND...
ROME...CARTERSVILLE...GAINESVILLE...MARIETTA...ATLANTA...
LAWRENCEVILLE...ATHENS...CARROLLTON...DOUGLASVILLE...EAST POINT...
DECATUR...CONYERS...COVINGTON...NEWNAN...PEACHTREE CITY...
GRIFFIN...MILLEDGEVILLE...MACON...SWAINSBORO...WARNER ROBINS...
DUBLIN...AMERICUS
1002 PM EDT WED MAR 26 2014

...FREEZE WARNING REMAINS IN EFFECT FROM 2 AM TO 9 AM EDT
THURSDAY...

* LOCATIONS...NORTH AND PORTIONS OF CENTRAL GEORGIA

* TEMPERATURES...IN THE UPPER 20S TO LOWER 30S.

* TIMING...FREEZING TEMPERATURES ARE EXPECTED BETWEEN 2 AM AND 9 
  AM THURSDAY MORNING. 

* IMPACTS...FREEZING TEMPERATURES MAY DAMAGE OR KILL TENDER OR 
  BUDDING VEGETATION. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FREEZE WARNING MEANS FREEZING TEMPERATURES ARE FORECAST TO
THREATEN OUTDOOR PLANTS. THOSE WITH AGRICULTURAL INTERESTS IN THE
WARNED AREA ARE ADVISED TO HARVEST OR PROTECT TENDER VEGETATION.

&&

$$
551 
WWUS72 KFFC 270749
NPWFFC

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
349 AM EDT THU MAR 27 2014

GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086-
092>097-104-105-107-271300-
/O.CON.KFFC.FZ.W.0008.000000T0000Z-140327T1300Z/
DADE-WALKER-CATOOSA-WHITFIELD-MURRAY-FANNIN-GILMER-UNION-TOWNS-
CHATTOOGA-GORDON-PICKENS-DAWSON-LUMPKIN-WHITE-FLOYD-BARTOW-
CHEROKEE-FORSYTH-HALL-BANKS-JACKSON-MADISON-POLK-PAULDING-COBB-
NORTH FULTON-GWINNETT-BARROW-CLARKE-OCONEE-OGLETHORPE-WILKES-
HARALSON-CARROLL-DOUGLAS-SOUTH FULTON-DEKALB-ROCKDALE-WALTON-
NEWTON-MORGAN-GREENE-TALIAFERRO-HEARD-COWETA-FAYETTE-CLAYTON-
SPALDING-HENRY-BUTTS-JASPER-PUTNAM-HANCOCK-WARREN-TROUP-
MERIWETHER-PIKE-UPSON-LAMAR-MONROE-JONES-BALDWIN-WASHINGTON-
GLASCOCK-JEFFERSON-HARRIS-TALBOT-TAYLOR-CRAWFORD-BIBB-TWIGGS-
WILKINSON-JOHNSON-EMANUEL-SCHLEY-MACON-PEACH-HOUSTON-BLECKLEY-
LAURENS-SUMTER-DOOLY-PULASKI-
INCLUDING THE CITIES OF...CALHOUN...DAHLONEGA...CLEVELAND...
ROME...CARTERSVILLE...GAINESVILLE...MARIETTA...ATLANTA...
LAWRENCEVILLE...ATHENS...CARROLLTON...DOUGLASVILLE...EAST POINT...
DECATUR...CONYERS...COVINGTON...NEWNAN...PEACHTREE CITY...
GRIFFIN...MILLEDGEVILLE...MACON...SWAINSBORO...WARNER ROBINS...
DUBLIN...AMERICUS
349 AM EDT THU MAR 27 2014

...FREEZE WARNING REMAINS IN EFFECT UNTIL 9 AM EDT THIS MORNING FOR 
MUCH OF NORTH AND PARTS OF CENTRAL GEORGIA...

* LOCATIONS...NORTH AND PORTIONS OF CENTRAL GEORGIA...GENERALLY NORTH
  OF A LINE FROM HAMILTON TO AMERICUS AND SWAINSBORO.

* TEMPERATURES...IN THE UPPER 20S TO LOWER 30S.

* TIMING...FREEZING TEMPERATURES ARE EXPECTED BETWEEN 2 AM AND 9 AM
  THURSDAY MORNING.

* IMPACTS...FREEZING TEMPERATURES MAY DAMAGE OR KILL TENDER OR
  BUDDING VEGETATION.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FREEZE WARNING MEANS FREEZING TEMPERATURES ARE FORECAST TO THREATEN
OUTDOOR PLANTS. THOSE WITH AGRICULTURAL INTERESTS IN THE WARNED AREA
ARE ADVISED TO PROTECT TENDER VEGETATION.

&&

$$

What forecasters said that day

The local office's own words before this freeze warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Atlanta, GA wrote its last area forecast discussion before this freeze warning went out at Mar 26, 1:16 PM EDT, 1 hour 33 minutes earlier.

Area forecast discussion, Mar 26, 1:16 PM EDT, 1 hour 33 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
116 PM EDT WED MAR 26 2014

.PREV DISCUSSION... /ISSUED 1016 AM EDT WED MAR 26 2014/

UPDATE...
NO MAJOR CHANGES PLANNED WITH A SUNNY DRY COOL DAY EXPECTED TO
CONTINUE THIS AFTERNOON. FORECAST HIGH TEMPERATURES RUNNING 16-17
DEGREES BELOW NORMAL TODAY.

FIRST LOOK AT THE FREEZE WATCH FOR TONIGHT MAKES ME THINK CURRENT
FORECAST LOWS ARE A LITTLE HIGH AND WILL HAVE TO BE LOWERED. THIS
WILL FAVOR THE WATCH BECOMING A FREEZE WARNING FOR MUCH OF THE
WATCH AREA. HOW MUCH HIGHER CLOUD MOVES ACROSS THE AREA WILL MAKE
ALL THE DIFFERENCE IN THE WORLD WITH THE LOW TEMPERATURE FORECAST.
FINAL DECISION WILL BE MADE WITH THE AFTERNOON FORECAST PACKAGE.

BDL

PREV DISCUSSION... /ISSUED 722 AM EDT WED MAR 26 2014/

SHORT TERM /TODAY THROUGH THURSDAY/...
FIRST OFF...NO CHANGES TO THE CURRENT HEADLINES IN PLACE. CURRENT
FREEZE WARNING LOOKS GOOD. WILL NOT BE UPGRADING THE FREEZE WATCH
FOR WED NIGH/THU MORN ON THIS SHIFT FOR FOUR REASONS. POPULATED
WITH THE LATEST BLEND OF GUIDANCE AND TEMPS ARE MORE
MARGINAL...EVEN THOUGH VALUES ARE SLIGHTLY COOLER THAN SOME OF THE
SURROUNDING OFFICES. SECONDLY...MODELS ARE BRINGING SOME HIGH
CLOUDS OVERHEAD LATE WED NIGHT/EARLY THU MORNING. THIRDLY...WINDS
WILL SHIFT TO A MORE SOUTHERLY DIRECTION. (WITH REASONS TWO AND
THREE...OPTIMAL RADIATIONAL COOLING MAY NOT BE REALIZED.) AND
LASTLY...THERE COULD BE SOME CONFUSION WITH HEADLINE VALID TIMES
ETC IF THERE WERE TWO FREEZE WARNINGS IN EFFECT. WILL LET THE
FIRST WARNING EXPIRE AND LATER SHIFTS CAN ISSUE THE SECOND
WARNING...IF NEEDED. THIS WILL ALSO GIVE THE DAY SHIFT ANOTHER SET
OF GUIDANCE NUMBERS TO LOOK AT...AND DETERMINE IF THE CLOUDS/WINDS
WILL DEFINITELY AFFECT COOLING.

NO PRECIP IS FORECAST THROUGH THE 36 HOUR SHORT TERM PERIOD. DO
EXPECT HIGH LEVEL CLOUDINESS TO INCREASE LATE WEDNESDAY NIGHT/EARLY
THURSDAY MORNING. MID LEVEL CLOUDS SHOULD BEGIN INCREASING DURING
THE DAY ON THURSDAY. WINDS WILL SHIFT AROUND TO A MORE SOUTHERLY
DIRECTION TODAY AND TONIGHT...AND THIS WILL HELP TEMPS TO MODERATE
TO NEAR NORMAL VALUES ON THURSDAY.

NLISTEMAA

LONG TERM /THURSDAY NIGHT THROUGH TUESDAY/...
MEDIUM RANGE MODELS REMAIN IN FAIRLY GOOD AGREEMENT THROUGH THE
MAJORITY OF THE EXTENDED FORECAST PERIOD. ALL ARE NOW HOLDING THE
INITIAL COLD FRONT NORTHWEST OF THE FORECAST AREA FRIDAY INTO FRIDAY
NIGHT AS SURFACE LOW PRESSURE DEVELOPS ON THE SOUTHERN END OF THE
BOUNDARY IN THE LOWER MISSISSIPPI VALLEY IN RESPONSE TO THE DIGGING
SHORT WAVE. STILL LOOKS LIKE BETTER MOISTURE AND CHANCE FOR
WIDESPREAD HEAVIER RAIN IS CENTERED ON FRIDAY...BUT THE CHANCE FOR
STRONGER THUNDERSTORMS APPEARS TO BE HIGHER SATURDAY AS INSTABILITY
IS GREATER AND BETTER UPPER DYNAMICS BRUSHES THE REGION WITH ENHANCED
LOW-LEVEL LIFT ALONG THE FRONTAL BOUNDARY. LOW TO MID LAYER SHEAR IS
NOT PARTICULARLY IMPRESSIVE EITHER DAY...BUT NOT ALL-TOGETHER ABSENT
EITHER...SO ALTHOUGH WIDESPREAD SEVERE WEATHER DOES NOT LOOK LIKELY
AT THIS TIME WE WILL HAVE TO KEEP AN EYE ON FORECAST TRENDS AS THE
END OF THE WEEK APPROACHES. DRY AIR FILLS IN QUICKLY BEHIND THIS
SYSTEM WITH PRECIPITATION ENDING SATURDAY EVENING. NO SIGNIFICANT
COLD AIR BEHIND THIS COLD FRONT AND TEMPERATURES REMAIN SEASONAL
THROUGH THE EXTENDED FORECAST PERIOD. ZONAL FLOW TO WEAK RIDGING IN
THE UPPER LEVELS THROUGH THE BEGINNING OF THE WORK WEEK AND I AM
KEEPING THE FORECAST DRY FOR NOW THROUGH WEDNESDAY.

20

&&

FIRE WEATHER...
WINDS HAVE FALLEN BELOW CRITICAL LEVELS AND ARE EXPECTED TO REMAIN SO
THROUGH THE DAY TODAY...HOWEVER RELATIVE HUMIDITIES ARE EXPECTED TO
DROP BELOW 25 PERCENT FOR SEVERAL HOURS THIS AFTERNOON INTO THE EARLY
EVENING...SO THE FIRE DANGER STATEMENT WILL BE CONTINUED. INCREASING
LOW-LEVEL MOISTURE SHOULD KEEP RELATIVE HUMIDITY VALUES ABOVE
CRITICAL LEVELS THURSDAY.

&&

.AVIATION...
18Z UPDATE...
VFR CONDITIONS WITH CLEAR SKIES THIS AFTERNOON AND INCREASING SOME
AMOUNT OF HIGHER CLOUDS TONIGHT. SURFACE WINDS MOSTLY NNW 5-10 KTS
WITH SOME LOW END GUSTS BECOMING LIGHT/VARIABLE TOWARD DAYS END
AND SUNDOWN.

//ATL CONFIDENCE...18Z UPDATE...
HIGH CONFIDENCE THROUGH TONIGHT.

&&

.PRELIMINARY POINT TEMPS/POPS...
ATHENS          53  33  62  48 /   0   0   5  40
ATLANTA         51  36  62  50 /   0   0   5  50
BLAIRSVILLE     45  29  55  45 /   0   0   5  60
CARTERSVILLE    50  34  62  50 /   0   0   5  60
COLUMBUS        56  38  67  55 /   0   0   5  40
GAINESVILLE     51  33  59  47 /   0   0   5  40
MACON           55  34  66  53 /   0   0   5  30
ROME            51  33  62  50 /   0   0   5  60
PEACHTREE CITY  52  32  63  49 /   0   0   5  40
VIDALIA         55  37  67  53 /   0   0   5  20

&&

.FFC WATCHES/WARNINGS/ADVISORIES...
FREEZE WATCH FROM LATE TONIGHT THROUGH THURSDAY MORNING FOR THE
FOLLOWING ZONES: BALDWIN...BANKS...BARROW...BARTOW...BIBB...
BUTTS...CARROLL...CATOOSA...CHATTOOGA...CHEROKEE...CLARKE...
CLAYTON...COBB...COWETA...CRAWFORD...DADE...DAWSON...DEKALB...
DOUGLAS...FANNIN...FAYETTE...FLOYD...FORSYTH...GILMER...
GLASCOCK...GORDON...GREENE...GWINNETT...HALL...HANCOCK...
HARALSON...HARRIS...HEARD...HENRY...JACKSON...JASPER...
JEFFERSON...JONES...LAMAR...LUMPKIN...MADISON...MERIWETHER...
MONROE...MORGAN...MURRAY...NEWTON...NORTH FULTON...OCONEE...
OGLETHORPE...PAULDING...PEACH...PICKENS...PIKE...POLK...PUTNAM...
ROCKDALE...SOUTH FULTON...SPALDING...TALBOT...TALIAFERRO...
TAYLOR...TOWNS...TROUP...TWIGGS...UNION...UPSON...WALKER...
WALTON...WARREN...WASHINGTON...WHITE...WHITFIELD...WILKES...
WILKINSON.

&&

AVIATION...BDL
Hazardous weather outlook, Mar 26, 9:24 AM EDT, 5 hours 25 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
924 AM EDT WED MAR 26 2014

GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086-
089>098-102>113-271330-
BALDWIN-BANKS-BARROW-BARTOW-BIBB-BLECKLEY-BUTTS-CARROLL-CATOOSA-
CHATTAHOOCHEE-CHATTOOGA-CHEROKEE-CLARKE-CLAYTON-COBB-COWETA-
CRAWFORD-CRISP-DADE-DAWSON-DEKALB-DODGE-DOOLY-DOUGLAS-EMANUEL-
FANNIN-FAYETTE-FLOYD-FORSYTH-GILMER-GLASCOCK-GORDON-GREENE-
GWINNETT-HALL-HANCOCK-HARALSON-HARRIS-HEARD-HENRY-HOUSTON-JACKSON-
JASPER-JEFFERSON-JOHNSON-JONES-LAMAR-LAURENS-LUMPKIN-MACON-
MADISON-MARION-MERIWETHER-MONROE-MONTGOMERY-MORGAN-MURRAY-
MUSCOGEE-NEWTON-NORTH FULTON-OCONEE-OGLETHORPE-PAULDING-PEACH-
PICKENS-PIKE-POLK-PULASKI-PUTNAM-ROCKDALE-SCHLEY-SOUTH FULTON-
SPALDING-STEWART-SUMTER-TALBOT-TALIAFERRO-TAYLOR-TELFAIR-TOOMBS-
TOWNS-TREUTLEN-TROUP-TWIGGS-UNION-UPSON-WALKER-WALTON-WARREN-
WASHINGTON-WEBSTER-WHEELER-WHITE-WHITFIELD-WILCOX-WILKES-
WILKINSON-
924 AM EDT WED MAR 26 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH AND CENTRAL GEORGIA.

.DAY ONE...TODAY AND TONIGHT...

THE COMBINATION OF LOW FUEL MOISTURES AND RELATIVE HUMIDITY
VALUES OF LESS THAN 25 PERCENT WILL CREATE HIGH FIRE DANGER CONDITIONS
THIS AFTERNOON AND EVENING.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY...

A FREEZE WATCH IS IN EFFECT FOR MUCH OF NORTH AND CENTRAL GEORGIA
FOR EARLY THURSDAY MORNING.

THUNDERSTORMS ARE EXPECTED TO DEVELOP FRIDAY NIGHT AND SATURDAY
AS A COLD FRONT APPROACHES THE REGION. A FEW STRONG THUNDERSTORMS
ARE POSSIBLE AND THERE IS SOME POTENTIAL FOR ISOLATED SEVERE
THUNDERSTORMS. PLEASE CONTINUE TO MONITOR THE FORECAST FOR FUTURE
UPDATES.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED THROUGH TONIGHT.

Nearby

Freeze Warnings in Georgia, 2014Every freeze warning in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.